# SDR WRLA2007083

- Difficulty date: August 14, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N275WA
- Make and model: Doug MD-11F
- Aircraft serial: 48631
- Engine: Pwa PW4462
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 3C+12A CHECK, EGAT MECHANIC FOUND MAIN DECK CARGO COMPARTMENT SEAT TRACK CROWN WORN AT STA Y=585, X=27.50.   REPAIR IAW MD-11 SRM VOL.1 53-70-00 FIGURE 1 REV.40.
